# SDR 08FDEA00206

- Difficulty date: January 19, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- Aircraft time: 49,336 hours, 30,087 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 53FX13501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STUB FRAME EXTENSION AT BS 540, 22L IS CRACKED OUT OF RADIUS.  MARKED END OF CRACK WITH BLACK DOT ON FWD SIDE.  REMOVED STUB FRAME EXTENSION AT STA 540, STR 22R, REF SRM 51-30-2.  FABRICATED NEW STUB FRAME, HEAT TREATED ON NR N00785, 8130-3 NR 2008-01-053.  DRILLED UP NEW STUB FRAME REF SRM 51-30-2.  TREATED AND PRIMED STUB FRAME REF 51-10-2, LABELED PART NUMBER FX53FX1350-1 REF FED EX GMM 7-0-1001.  INSTALLED NEW STUB FRAME REF SRM 51-  30-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
